# SDR DALA2025052203970

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 79,969 hours, 32,932 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Condition: Tripped
- Location: Flap Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3705 -DIV- PERFORMED A GO AROUND AND DIVERTED TO MBJ DUE TO FLAPS LOCKED AT 25. CORRECTIVE ACTION: BIT FSEU, INSPECTED FLAP OPERATION AND FLAP COMPONENTS. FOUND SEVERAL FLAP TRANSMISSION TRIP INDICATORS EXTENDED. RESET TRIP INDICATORS AND CHECKED OPERATION OF FLAPS, NO DEFECTS NOTED. ALL OPS CHECK NORMAL.
